Journal of Differential Geometry

A note on a theorem of Nirenberg

Takaaki Nishida

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 4 (1977), 629-633.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434231

Digital Object Identifier
doi:10.4310/jdg/1214434231

Mathematical Reviews number (MathSciNet)
MR512931

Zentralblatt MATH identifier
0368.35007

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 35A10: Cauchy-Kovalevskaya theorems

Citation

Nishida, Takaaki. A note on a theorem of Nirenberg. J. Differential Geom. 12 (1977), no. 4, 629--633. doi:10.4310/jdg/1214434231. https://projecteuclid.org/euclid.jdg/1214434231


Export citation